MAUDE Adverse Event Report: CROSSTEX INTERNATIONAL INC. MCKESSON; MCKESSON OPA/28 HLD

CROSSTEX INTERNATIONAL INC. MCKESSON; MCKESSON OPA/28 HLD
Model Number 73-OPA28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 03/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No similar complaints have been recorded for 73-opa28, lots 607423, 630099, 638686, 628856.The label states "mckesson opa/28 should not be used to reprocess any urological instrumentation to be utilized for cystoscopy or other urological procedures for patients with a history of bladder cancer.In rare instances similar ortho-phthaladehyde (opa) based disinfectants have been associated with anaphylaxis-like reactions in bladder cancer patients undergoing repeated cystoscopies." no additional information provided by customer.Device not returned.
 
Event or Problem Description
Dealer/distributor reported allergic reactions occuring in 3 patients on separate occasion's.

Brand Name
MCKESSON
Common Device Name
MCKESSON OPA/28 HLD
Manufacturer (Section D)
CROSSTEX INTERNATIONAL INC.
6789 w. henrietta rd.
rush NY 14543
Manufacturer (Section G)
CROSSTEX INTERNATIONAL INC.
6789 w. henrietta rd.
rush NY 14543
Manufacturer Contact
stephanie wasielewski
6789 w. henrietta rd.
rush, NY 14543
8472574500
MDR Report Key21900722
Report Number1319130-2025-00003
Device Sequence Number11783329
Product Code MED
UDI-Device Identifier10612479185989
UDI-Public(01)10612479185989
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120306
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number73-OPA28
Device Lot Number607423, 630099, 638686, 628856
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Initial Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown